# SDR 95ZZZX2958

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36590
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885197
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT OIL COOLER BYPASS VALVE PER LYCOMING SB 518B.  FOUND LOOSE NUT.  INSTALL NEW VALVE IAW SB.
